首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
CUSP FORMS AND SPECIAL VALUES OF CERTAIN DIRICHLET SERIES
被引:25
作者
:
KOHNEN, W
论文数:
0
引用数:
0
h-index:
0
机构:
Max-Planck-Institut für Mathematik, Bonn 3, W-5300
KOHNEN, W
机构
:
[1]
Max-Planck-Institut für Mathematik, Bonn 3, W-5300
来源
:
MATHEMATISCHE ZEITSCHRIFT
|
1991年
/ 207卷
/ 04期
关键词
:
D O I
:
10.1007/BF02571414
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
[No abstract available]
引用
收藏
页码:657 / 660
页数:4
相关论文
共 3 条
[1]
Eichler M., 1985, PROGR MATH, V55
[2]
ON VARIOUS MEANS INVOLVING THE FOURIER COEFFICIENTS OF CUSP FORMS
[J].
GOOD, A
论文数:
0
引用数:
0
h-index:
0
GOOD, A
.
MATHEMATISCHE ZEITSCHRIFT,
1983,
183
(01)
:95
-129
[3]
JACOBI FORMS AND CERTAIN SPECIAL VALUES OF DIRICHLET SERIES ASSOCIATED TO MODULAR-FORMS
[J].
SATOH, T
论文数:
0
引用数:
0
h-index:
0
SATOH, T
.
MATHEMATISCHE ANNALEN,
1989,
285
(03)
:463
-480
←
1
→
共 3 条
[1]
Eichler M., 1985, PROGR MATH, V55
[2]
ON VARIOUS MEANS INVOLVING THE FOURIER COEFFICIENTS OF CUSP FORMS
[J].
GOOD, A
论文数:
0
引用数:
0
h-index:
0
GOOD, A
.
MATHEMATISCHE ZEITSCHRIFT,
1983,
183
(01)
:95
-129
[3]
JACOBI FORMS AND CERTAIN SPECIAL VALUES OF DIRICHLET SERIES ASSOCIATED TO MODULAR-FORMS
[J].
SATOH, T
论文数:
0
引用数:
0
h-index:
0
SATOH, T
.
MATHEMATISCHE ANNALEN,
1989,
285
(03)
:463
-480
←
1
→